By the same authors

From the same journal

From the same journal

Kleshchev’s decomposition numbers for diagrammatic cherednik algebras

Research output: Contribution to journalArticlepeer-review



Publication details

JournalTransactions of the American Mathematical Society
DateE-pub ahead of print - 20 Dec 2017
DatePublished (current) - 1 May 2018
Issue number5
Number of pages40
Pages (from-to)3551-3590
Early online date20/12/17
Original languageEnglish


We construct a family of graded isomorphisms between certain subquotients of diagrammatic Cherednik algebras as the quantum characteristic, multicharge, level, degree, and weighting are allowed to vary; this provides new structural information even in the case of the classical q-Schur algebra. This also allows us to prove some of the first results concerning the (graded) decomposition numbers of these algebras over fields of arbitrary characteristic.

Bibliographical note

Funding Information:
The authors would like to thank Joe Chuang, Anton Cox, Kai Meng Tan, and Ben Webster for helpful conversations during the preparation of this manuscript. We also thank the referee for helpful comments. The authors are grateful for the financial support received from the Royal Commission for the Exhibition of 1851, the London Mathematical Society, and the Japan Society for the Promotion of Science.

Publisher Copyright:
© 2017 American Mathematical Society.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations